MAUDE Adverse Event Report: Stryker Spine-US XIA 3 ROD DIAM 6MM CP TI L 480MM; Thoracolumbosacral Pedicle Screw System

Stryker Spine-US XIA 3 ROD DIAM 6MM CP TI L 480MM; Thoracolumbosacral Pedicle Screw System
Catalog Number 48232480
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Back pain (4895)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient sustained a fall at home approximately 15 months post-operatively and experienced thoracic back pain.Imaging revealed that two xia 3 rods had fractured.The patient is scheduled to receive specialized medical care, however hospitalization nor surgical treatment have been required.This report captures the second of two rods.

Brand Name
XIA 3 ROD DIAM 6MM CP TI L 480MM
Common Device Name
Thoracolumbosacral Pedicle Screw System
Manufacturer (Section D)
Stryker Spine-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
Stryker Spine-France
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key50074691
Report Number0009617544-2026-00104
Device Sequence Number10320628
Product Code NKB
UDI-Device Identifier04546540560575
UDI-Public04546540560575
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number48232480
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale
Patient Weight132 LB
Patient RaceWhite